MathSciNet Relay Station
MathSciNet bibliographic data
MR2067119 35K57 (35K15)
Gui, Changfeng; Kang, Xiaosong Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4273–4285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement